Volume 44 (2001)


1 (April), 2 (August), 3 (December)

Nakamura, Y.;
Local Solvability and Smoothing Effects of Nonlinear Schrodinger Equations with Magnetic Fields
pp. 1--18.
Aizicovici, S., Colli, P. and Grasselli, M.;
Doubly Nonlinear Evolution Equations with Memory
pp. 19--51.
Shin, J. S., Naito, T. and Van Minh, N.;
Existence and Uniqueness of Periodic Solutions to Periodic Linear Functional Differential Equations with Finite Delay
pp. 53--71.
Burton, T. A. and Furumochi, T.;
A Note on Stability by Schauder's Theorem
pp. 73--82.
El-Morshedy, H. A. and Gopalsamy, K.;
On the Oscillation and Asymptotic Behaviour of Solutions of a Neuronic Equation
pp. 83--98.
Mochizuki, K. and Shishmarev, I. A.;
Large Time Asymptotics of Small Solutions to Generalized Kolmogorov-Petrovski-Piskunov Equation
pp. 99--117.
Kenmochi, N. and Shirakawa, K.;
Stability for a Parabolic Variational Inequality Associated with Total Variation Functional
pp. 119--137.
Tsuchida, T.;
Uniqueness at the Boundary for an Inverse Problem for Dirac Operators
pp. 139--149.
Mei, M. and Schmeiser, C.;
Asymptotic Profiles of Solutions for BBM-Burgers Equations
pp. 151--170.
Hayashi, N., Kaikina, E. I. and Naumkin, P. I.;
Large Time Behavior of Solutions to the Landau-Ginzburg Type Equations
pp. 171--200.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles